# SDR CALA2013040300191

- Difficulty date: March 30, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 59,627 hours, 15,724 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG DISAGREE WITH EICAS MESSAGE, AFTER TAKEOFF.  PERFORMED THE GEAR DISAGREE CHECKLIST AND RETURNED FOR LANDING.  TROUBLESHOT IAW FIM 32-30-00-815-819.  REPLACED SELECTOR VALVE AS PRECAUTION  IAW MM 32-31-02-0 04-001.  OPERATED LANDING GEARS ON JACKS.  ALL SYS NORMAL AT TIME.  LEAK CHECK AND OPS CHECK NORMAL.
